# SDR REXA2013102501777

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 22,569 hours, 19,735 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG WHEN SELECTING FLAPS TO 20 ON THE AFTER START CHECK.  ACFT WILL NEED A REPLACEMENT FLAP FAIL EVENT CARD.  PERFORMED TROUBLESHOOTING IAW FIM, REV 44 IAW AD 2009-06-12, PARA H6I AMOL DATED DECEMBER 07.2012 AND PA AD 27-052L.  FOUND SKEW DETECTION BOX WAS NOT RESET PROPERLY RESET SKEW DETECTION BOX IAW AMM 27-51-15, OPS CHECK GOOD.  PERFORMED OP CHECK OF THE FLAP SYS IAW AMM 27-51-05 OP CHECK GOOD FECU FAULT LOG FLT 1322 1 FECU 2 LH MOTOR/BRAKE 3 RT MOTOR/BRAKE.
